# SDR UALA2010110104050

- Difficulty date: October 29, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 66,856 hours, 25,083 cycles
- Engine: Pwa PW2037
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SOFT IN AISLE AT ROW 13.  REMOVED PANEL IS IN CONTROL CTR 9 EA SCREWS ON AOG P1720. PANEL AOG'D H4896 1505 ETA INSTALLED NEW FLOOR PANEL.
